# SDR DALA2015051403337

- Difficulty date: May 13, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON END OF LONGERON 2R AND 2L, BS 1475 AT AFT ACCESSORY COMPARTMENT.  R & R IAW SRM 51-30-05 AND 51-10-03.  LP 1945580.
